# SDR IPXA2025091610223

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 72,539 hours, 24,555 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 8TJ124GGN3
- Part serial: FDTJ1104
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CONTINUOUSLY SHOWED A .2 LESS FUEL FLOW THAN THE LEFT ENGINE HOWEVER, THE FUEL QUANTITY INDICATOR SHOWED A HIGHER BORN ON RIGHT TANK.  CHECKED FUEL QTY WITH STICKS, CHECKS GOOD. REPLACED RT ENG FUEL FLOW TRANSMITTER IAW MM 73-31-01/401 CHECKS GOOD, OK FOR SERVICE.
